# SDR DALA2017021301218

- Difficulty date: February 10, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 82,265 hours, 37,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP ABOVE OF STR 26R  AT AFT CARGO COMPARTMENT ON BS 1520.  REPLACED CLOSE OUT PANEL LOCATED BETWEEN STA 1480 TO STA 1520 ABOVE S-26R AFT CARGO COMPARTMENT AS PER ER/A 554918-14 REV. ORIGINAL PRI ER/A 554918-14 REVISION 0. JOB COMPLETE.
